# SDR DL76L970001

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: UNKNOWN
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT 2 LEFT INOPERATIVE AND LIFTED FROM THE FLOORING.  RESECURED EMERGENCY TRACK LIGHT, OPERATION NOW NORMAL.
